New morphologic approach to the classification of anomalies of the aortic arch

Details

Serval ID
serval:BIB_A2A2C152E6BE
Type
Article: article from journal or magazin.
Collection
Publications
Title
New morphologic approach to the classification of anomalies of the aortic arch
Journal
European Radiology
Author(s)
Beigelman C., Mourey-Gerosa I., Gamsu G., Grenier P.
ISSN
0938-7994 (Print)
1432-1084 (Electronic)
Publication state
Published
Issued date
1995
Volume
5
Number
4
Pages
435-442
Language
english
Web of science
Create date
07/05/2012 14:03
Last modification date
20/08/2019 15:08
Usage data